# SDR WWMA9800078

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000A
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTOR DOES NOT TEST.  REMOVED AND REPLACED CARGO FWD SMOKE DETECTOR, OPS CK OK.
